# SDR MASA200602065

- Difficulty date: August 8, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 25,521 hours, 18,215 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Part serial: MAL1549
- Condition: Malfunctioned
- Location: Spoileron
- Part time: 15,297 hours, 11,319 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2752 MCI - SPOILERON FAULT IN FLIGHT.  MX TROUBLSHOOT TO THE RT INBOARD PCU AND ARE IN THE PROCESS OF CHANGING IT.  MX REPLACED SPOILER PCU.
